# SDR UPS06846764

- Difficulty date: April 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755826504N
- Condition: Corroded
- Location: Fs 340 L30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 340 L30L FITTING EXFOLIATED, FINGER DOUBLER CORRODED AND MISSING HILOCK COLLAR.  REMOVED FITTING AT STA 340 L30L IAW SRM 51-1-20D.  REMOVED CORROSION FROM FINGER DOUBLER AND FOUND TO BE WITHIN LIMITS PER SRM 51-1-8.  INSTALLED END FITTING AT STA 340 L30L IAW SRM 51-1-20D.
